# SDR SCNA96148

- Difficulty date: May 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282SC
- Make and model: Boeing 727225
- Aircraft serial: 22558
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498132
- Condition: Corroded
- Location: Bs 993
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CORROSION WAS FOUND ON STRINGER 29R AT BS 993.  FABRICATED AND INSTALLED REPAIR IN ACCORDANCE WITH SB 727-53-0179, LMAC EO 3775, B727 SRM 53-10-2 FIGURE 5, SHEET 22, ITEM 42, AND SRM 53-30-10.

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 727-53-0179](https://openairdocs.org/service-documents/boeing/sb-727-53-0179.md). Cited as "SB 727-53-0179"
